# SDR SQJ2006F00003

- Difficulty date: July 18, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N31V
- Make and model: Lear 45LEAR
- Aircraft serial: 015
- Engine: Garrtt TFE7312
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 4529101089001
- Condition: Worn
- Location: Hydraulic
- Part time: 3,174 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENROUTE, CAPT REPORTED LOSS OF ALL HYD PRESS.  RE-ROUTED.  GEAR WAS EXTENDED VIA EMER GEAR EXTENSION, LANDED SAFELY WITH NO INCIDENT.  EVIDENCE OF HYDR FLUID WAS ON OUTSIDE OF NR 1 ENG NACELLE AND EMPENAGE.  AFTER ACCESSING ENG COWL AND OTHER PANELS IT BECAME EVIDENT THAT 2 HYDR LINES HAD CHAFFED TOGETHER RUPTURING 1 LINE AND DEPLETING HYDR FLUID.  2 LINES IN QUESTION WERE ON ENG SIDE OF NR 1 ENGINE PYLON.  LINE THAT WAS LEAKING WAS NR 1 ENG HYD PUMP PRESS LINE.  OTHER LINE, NR 1 ENG HYDR PUMP CASE DRAIN THOUGH NOT LEAKING HAD A SEVERE CHAFE IN IT.  LINES ROUTING WAS CORRECT IAW MM, SOLID LINES.  PROXIMITY TO EACH OTHER IS VERY CLOSE IN THIS PARTICULAR INSTALLATION AND CAUTION SHOULD BE TAKEN WHEN INSTALLING. (
